advertisement
Question
Posted by: Chima | 2006/10/30

Can clomid make you to hv longer periods

Have been on clomid for 2 consecutive months and have noted that on these months my periods are longer... was 33 days last month and now 32. I usually on 28 day cycles.

Is this a bad sign, would you adise that i continue with it or try something else?

Its been two months on clomid and still am not pregnant and i also noticed that my periods are heavy & with clots ever since i have been on clomid.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Clomid can change your cycle and the length of your periods. There is nothing wrong with this.
If the Clomid made you ovulate, it may be worth trying it again if there are no other problems with you or your partner.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement